# SDR CA110607012

- Difficulty date: June 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Amd FALCON10
- Aircraft time: 7,816 hours
- Engine: Garrtt TFE73121C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 307080021
- Condition: Unserviceable
- Location: Nr 2 Engine
- Part time: 7,665 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ACT WAS AT 35,000 FT WHEN THE CREW NOTICED THE NR 2 ENGINE WAS SHUTTING DOWN. THE WAS NO ANNUNCIATORS TO GIVE THE CREW NOTICE OF POSSIBLE FUEL LOSS. THE CREW DESCENDED TO 30,000 TO RE-LIGHT THE ENGINE. THEY STARTED THE ENGINE WITH NO ISSUES. AFTER INSP, NO FAULT WAS FOUND. THE ENGINE COMPUTERS WERE DOWNLOADED AND THE INFORMATION WAS SENT TO MFG.  AFTER MFG HAD A LOOK THEY COULD NOT FIND ANY ISSUES.  THEY RECOMMENDED TO REPLACE THE ENGINE DRIVEN FUEL PUMP AND FCU.  WE HAVE REPLACED BOTH COMPONENTS AND SATISFACTORY ENGINE RUNS HAVE BEEN CARRIED OUT.
